# SDR ASAA2023021141902

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,088 hours, 649 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MESSAGE ON FO AND CAPT ND'S. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL TEST IAW B737-9 AMM 34-41-00-710-801.
